# SDR SWAA2019042431954

- Difficulty date: February 26, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED FROM BS 344-360, LBL 11, WL 208.  REMOVED AND REPLACED INTERCOSTAL IAW SRM-
